Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Severe back pain, difficulty in sitting or standing for long. History of upper spine fusion. Remedy?

I had to have my upper spine fused 33 years ago and I am suffering with severe pain throughout my whole back now. I was on oxycodone for longer than I care to remember to help manage the pain, but with my husband s help I chose to get off them. We moved to a warmer climate to ease the pain of the cold . I can t sit or stand for too long and household chores are painful to say the least. Is there something I can do?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Welcome to the forum.
Your symptoms could be due to disc prolapse in the lumbar area. However, it could be minor as you do not have leg pain.
It could also be a mechanical pain due to muscle strain.
Now, you could try analgesics such as diclofenac.
If symptoms persist, you could see a doctor and get MRI Lumbar spine done.
I hope this is helpful to you.
You can consult me again directly through my profile.
Answered: Wed, 6 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor